# SDR SWAA2014013124719

- Difficulty date: January 17, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 28,773 hours, 16,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FWD FRAME E F POST CRACKED AT FASTENER HOLE AT 2ND LOWER HOLE.  REPAIRED FRAME IAW ACO.
